RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2009, Volume 11, Number 3, Pages 15–27 (Mi vmj35)  

On the properties of complemented basic sequences in Köthe-type block spaces

V. P. Kondakovab

a Southern Federal University
b South Mathematical Institute of VSC RAS

Full text: PDF file (193 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 513.881
Received: 29.01.2009

Citation: V. P. Kondakov, “On the properties of complemented basic sequences in Köthe-type block spaces”, Vladikavkaz. Mat. Zh., 11:3 (2009), 15–27

Citation in format AMSBIB
\Bibitem{Kon09}
\by V.~P.~Kondakov
\paper On the properties of complemented basic sequences in K\"othe-type block spaces
\jour Vladikavkaz. Mat. Zh.
\yr 2009
\vol 11
\issue 3
\pages 15--27
\mathnet{http://mi.mathnet.ru/vmj35}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559077}
\elib{http://elibrary.ru/item.asp?id=12890853}


Linking options:
  • http://mi.mathnet.ru/eng/vmj35
  • http://mi.mathnet.ru/eng/vmj/v11/i3/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:155
    Full text:66
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020